About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 207845, 8 pages
http://dx.doi.org/10.1155/2013/207845
Research Article

On the Solution Existence of Variational-Like Inequalities Problems for Weakly Relaxed Monotone Mapping

1Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics and Statistics, Faculty of Science and Technology, Thammasat University Rangsit Center, Pathum Thani 12121, Thailand

Received 10 September 2013; Accepted 20 October 2013

Academic Editor: S. Romaguera

Copyright © 2013 Marwan Amin Kutbi and Wutiphol Sintunavarat. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M.-R. Bai, S.-Z. Zhou, and G.-Y. Ni, “On the generalized monotonicity of variational inequalities,” Computers & Mathematics with Applications, vol. 53, no. 6, pp. 910–917, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S.-S. Chang, B. S. Lee, and Y.-Q. Chen, “Variational inequalities for monotone operators in nonreflexive Banach spaces,” Applied Mathematics Letters, vol. 8, no. 6, pp. 29–34, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. L. B. dos Santos, G. Ruiz-Garzón, M. A. Rojas-Medar, and A. Rufián-Lizana, “Some relations between variational-like inequality problems and vectorial optimization problems in Banach spaces,” Computers & Mathematics with Applications, vol. 55, no. 8, pp. 1808–1814, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Y.-b. Xiao and N.-j. Huang, “Generalized quasi-variational-like hemivariational inequalities,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 2, pp. 637–646, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Y. Zhao and Z. Xia, “On the existence of solutions to generalized vector variational-like inequalities,” Nonlinear Analysis: Theory, Methods & Applications, vol. 64, no. 9, pp. 2075–2083, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Y. Zhao and Z. Xia, “Existence results for systems of vector variational-like inequalities,” Nonlinear Analysis: Real World Applications, vol. 8, no. 5, pp. 1370–1378, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Y.-Q. Chen, “On the semi-monotone operator theory and applications,” Journal of Mathematical Analysis and Applications, vol. 231, no. 1, pp. 177–192, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. L. C. Ceng and J. C. Yao, “On generalized variational-like inequalities with generalized monotone multivalued mappings,” Applied Mathematics Letters, vol. 22, no. 3, pp. 428–434, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. R. W. Cottle and J. C. Yao, “Pseudomonotone complementarity problems in Hilbert spaces,” Journal of Optimization Theory and Applications, vol. 78, no. 2, pp. 281–295, 1992.
  10. X. P. Ding, “Existence and algorithm of solutions for generalized mixed implicit quasi-variational inequalities,” Applied Mathematics and Computation, vol. 113, no. 1, pp. 67–80, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. R. Glowinski, J.-L. Lions, and R. Trémolières, Numerical Analysis of Variational Inequalities, North-Holland, Amsterdam, Holland, 1981. View at MathSciNet
  12. D. Goeleven and D. Motreanu, “Eigenvalue and dynamic problems for variational and hemivariational inequalities,” Communications on Applied Nonlinear Analysis, vol. 3, no. 4, pp. 1–21, 1996. View at Zentralblatt MATH · View at MathSciNet
  13. R. U. Verma, “On generalized variational inequalities involving relaxed Lipschitz and relaxed monotone operators,” Journal of Mathematical Analysis and Applications, vol. 213, no. 1, pp. 387–392, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. R. U. Verma, “On monotone nonlinear variational inequality problems,” Commentationes Mathematicae Universitatis Carolinae, vol. 39, no. 1, pp. 91–98, 1998. View at Zentralblatt MATH · View at MathSciNet
  15. X. Q. Yang and G. Y. Chen, “A class of nonconvex functions and pre-variational inequalities,” Journal of Mathematical Analysis and Applications, vol. 169, no. 2, pp. 359–373, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Y. P. Fang and N. J. Huang, “Variational-like inequalities with generalized monotone mappings in Banach spaces,” Journal of Optimization Theory and Applications, vol. 118, no. 2, pp. 327–338, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. W. Sintunavarat, “Mixed equilibrium problems with weakly relaxed α-monotone bi-function in Banach spaces,” Journal of Function Spaces and Applications, vol. 2013, Article ID 374268, 5 pages, 2013. View at Publisher · View at Google Scholar
  18. J. C. Yao, “Existence of generalized variational inequalities,” Operations Research Letters, vol. 15, no. 1, pp. 35–40, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. D. Goeleven and D. Motreanu, “Eigenvalue and dynamic problems for variational and hemivariational inequalities,” Communications on Applied Nonlinear Analysis, vol. 3, no. 4, pp. 1–21, 1996. View at Zentralblatt MATH · View at MathSciNet
  20. R. U. Verma, “Nonlinear variational inequalities on convex subsets of Banach spaces,” Applied Mathematics Letters, vol. 10, no. 4, pp. 25–27, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. K. Fan, “A generalization of Tychonoff's fixed point theorem,” Mathematische Annalen, vol. 142, pp. 305–310, 1960-1961. View at MathSciNet
  22. G. J. Hartman and G. Stampacchia, “On some nonlinear elliptic differential functional equations,” Acta Mathematica, vol. 115, pp. 271–310, 1996.
  23. A. H. Siddiqi, Q. H. Ansari, and K. R. Kazmi, “On nonlinear variational inequalities,” Indian Journal of Pure and Applied Mathematics, vol. 25, no. 9, pp. 969–973, 1994. View at MathSciNet